# SDR FDEA201512103970

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 23,822 hours, 13,182 cycles
- Engine: Ge CF680
- Engine time: 2,931 hours, 1,590 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442275
- Part serial: BECK1377
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT AT FL 350L, ENG NR 2  N 1, EGT & FUEL  FLOW BECAME UNSTABLE, CONTINUOUSLY FLUCTUATING.  ENG STABILIZED ONCE ON DESCENT BEGAN & WAS NORMAL THROUGH LANDING & TAXI.  REPLACED HMU & FUEL PUMP.
